Oscillation Theorems for Second-Order Nonlinear Differential Equations


MISIR A. , ÖĞREKÇİ S.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.4, pp.929-935, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 4
  • Publication Date: 2016
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.929-935

Abstract

In this paper, we are concerned with the oscillations in forced second order nonlinear differential equations with nonlinear damping terms. By using clasical variational principle and averaging technique, new oscillation criteria are established, which improve and extend some recent results. Examples are also given to illustrate the results.